Régularité des hypersurfaces minimales
Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki no. 11  (1971), Talk no. 353, p. 111-121
@incollection{SB_1968-1969__11__111_0,
     author = {Bombieri, Enrico},
     title = {R\'egularit\'e des hypersurfaces minimales},
     booktitle = {S\'eminaire Bourbaki : vol. 1968/69, expos\'es 347-363},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {11},
     year = {1971},
     note = {talk:353},
     pages = {111-121},
     zbl = {0206.24201},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1968-1969__11__111_0}
}
Bombieri, Enrico. Régularité des hypersurfaces minimales, in Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki, no. 11 (1971), Talk no. 353, pp. 111-121. http://www.numdam.org/item/SB_1968-1969__11__111_0/

[1] F.J. Almgren Jr. - Some interior regularity theorems for minimal surfaces and an extension of Bernstein theorem, Annals of Math. 85 (1966), 277-292. | Zbl 0146.11905

[2] E. Bombieri, E. Giorgi De, M. Miranda - Una maggiorazione a priori relativa alle ipersuperfici minimali non parametriche, Archive for Rat. Mech. and Analysis, (1968). | Zbl 0184.32803

[3] E. Giorgi De - Frontiere orientate di misura minima, Sem. Mat. Sc. Norm. Sup. di Pisa, A.A. 1960/61.

[4] W.Y. Hsiang - On the compact homogeneous minimal submanifolds, Proc. Nat. Acad. Sci. U.S.A., 56 (1966), 5-6. | MR 205203 | Zbl 0178.55904

[5] M. Miranda - Sul minimo dell'integrale del gradiente di una funzione, Annali Sc. Norm. Sup. di Pisa, 19 (1965), 627-665. | MR 188839 | Zbl 0166.09604

[6] M. Miranda - Un teorema di esistenza e unicità per il problema dell'area minima in n variabili, Annali Sc. Norm. Sup. di Pisa, 19 (1965), 233-250. | Numdam | MR 181918 | Zbl 0137.08201

[7] M. Miranda - Comportamento delle successioni convergenti di frontiere minimali, Rend. Sem. Mat. Padova, 38 (1967), 238-257. | Numdam | MR 222735 | Zbl 0154.37102

[8] H. Jenkins and J. Serrin - The Dirichlet problem for the minimal surface equation in higher dimensions, J. reine angew. math., 229 (1968),170-187. | MR 222467 | Zbl 0159.40204

[9] J. Serrin - Addendum to "A priori estimates for solutions of the minimal surface equation", Archive for Rat. Mech. and Analysis, 28 (1968). | MR 219867 | Zbl 0157.18201

[10] J. Simons - Minimal varieties in riemannian manifolds, Annals of Math. 88 (1968), 62-105. | MR 233295 | Zbl 0181.49702